News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Dermatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Dermatology Answers List

Forum Name: Dermatology Topics

Question: acne or pimples breaking out on my back?


 Canadian38 - Wed May 27, 2009 2:20 am

I'm wondering about certain bumps that appeared on my back. There's not many. They come and go, almost the way acne on a persons face comes and goes. There's only about 10 of them at the moment. This has been happening for 1.5 years now. I'm in my 30's never had this before and overall in great health. Also not allergic to anything. I'm wondering if there is a chance that this perhaps could have anything to do with std's or some other serious decease? I saw 3 doctors. One said it was back acne. Another said it didn't have anything to do with std or decease. I'm not 100% sure I agree. I seen a few photos that look very similar to them. Which are: http://teenage-acne.net/pics/back_acne2 .... they are about 1/3rd of an inch in diameter. I don't want to make anyone sick but to give further details only one has actually popped like a blood blister. The rest remain capped like in the photo and don't break out releasing any liquid. I've only narrowed it down to possibly 4 things I can think of: 1) back acne 2) my laundry soap is staying in my clothes and irritating my skin 3) possible underlying std, decease, or condition 4) Possibly the cause of moving to live near powerlines. Would any of these answers make sense? Has anyone else had a problem like this? I'm a little fearful of doctors and I've gone 3 times about this already so I'm trying to get some new opinions from anyone out there who might know what this could be?
 Dr.M.jagesh kamath - Thu Aug 13, 2009 9:28 pm

User avatar Hello,It is quite common to see acne on the back.Application of lactocalamine and a course of multivitamins help to mild types and few may require antibiotic , applied ,or as internal medication.From description given not an STD.Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here